# SDR DALA2021122308000

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 52,493 hours, 35,609 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2061219) DURING INSPECTION FOUND CRACKS ON HOLE #6 AND HOLE #7 BELOW STATION ZFS=52.267, ON RH SIDE VERTICAL STABILIZER LEADING EDGE FRONT SPAR CAP. RH SIDE VERTICAL STABILIZER LEADING EDGE FRONT SPAR CAP WAS REPAIRED PER ER/A 534685-14AD REV B SECTION IV AND ETI-17-21-043 REV 4.
